Research Repository

Integral partitioning approach to robust stabilization for uncertain distributed time-delay systems

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Lam, J (2012) Integral partitioning approach to robust stabilization for uncertain distributed time-delay systems. International Journal of Robust and Nonlinear Control, 22 (6). 676 - 689. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: stabilisation; control; time delays; Lyapunov functional; stability
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Jan 2018 05:46
Last Modified: 17 Jan 2018 05:46
URI: http://vuir.vu.edu.au/id/eprint/35406
DOI: https://doi.org/10.1002/rnc.1724
ePrint Statistics: View download statistics for this item
Citations in Scopus: 63 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar